# SDR UPS08M53923

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: ACA3822512
- Part serial: 48573
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK IN DOOR SKIN AND PAN.  REPAIRED PER EO MD11-5240-31188-A.
